Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 22, Issue 2, 1986
Metadata
 

On Foliations Associated with Differential Equations of Conformal Type
Kazushige Ueno
pp. 177–207
Abstract | Full-Text PDF (3785 KB) | Metadata

When is a Field a Jacobi-Field? A Characterization of States on Tensor Algebras
Erwin Brüning
pp. 209–246
Abstract | Full-Text PDF (3556 KB) | Metadata

Extension of Holomorphic Functions with Growth Conditions
Shigeo Nakano
pp. 247–258
Abstract | Full-Text PDF (1203 KB) | Metadata

Fock Space Representations of the Virasoro Algebra – Intertwining Operators
Akihiro Tsuchiya and Yukihiro Kanie
pp. 259–327
Abstract | Full-Text PDF (5741 KB) | Metadata

Radonification Problem for Cylindrical Measures on Tensor Products of Banach Spaces
Neven Elezovic
pp. 329–344
Abstract | Full-Text PDF (1701 KB) | Metadata

Conformal Covariantes
Hans Plesner Jakobsen
pp. 345–364
Abstract | Full-Text PDF (2175 KB) | Metadata

Cyclic Cohomology of A[X] and A[X, X–1]
Tetsuya Masuda
pp. 365–393
Abstract | Full-Text PDF (2461 KB) | Metadata